# SDR A6WA202107097821

- Difficulty date: June 9, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 39,813 hours, 38,228 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 60035128
- Part serial: NSN
- Condition: Dented
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY DOOR PERMANENT REPAIR FS712.00Ï¿½ STR 24R.  ***AIRCRAFT REMOVED FROM SERVICE***  PERFORMED A PERMANENT REPAIR TO AFT EQUIPMENT BAY DOOR OUTER SKIN FS712.00 AND STR 24R.  DAMAGE MEASURES L = 1.200Ï¿½ X W = 0.500Ï¿½ X D = 0.024Ï¿½. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA # AWAC-CRJ252-01524 REV C DATED 6/29/2021.
